# SDR 97FDEA00097

- Difficulty date: February 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N502FE
- Make and model: Boeing 727-25
- Aircraft serial: 18271
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6572746
- Condition: Corroded
- Location: Bs 313
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0190 009 CORROSION (C53-224-03) ON STR 19 RT BS 313.  *S/D*  FABRICATED AND INSTALLED FASTENERS TO LOWER FLANGE DOUBLER AT STR 19 RT BS 313.  ALODINED AND PRIMED, SEALED PER FED-EX SRM 53-10-3 FIG NR 1.
